Biquadratic spline smoothing mean values
Kobza, Jiří ; Mlčák, Jan
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Volume 33 (1994), p. 51-61 / Harvested from Czech Digital Mathematics Library
Published online : 1994-01-01
Classification:  41A15,  65D05,  65D15
@article{120315,
     author = {Ji\v r\'\i\ Kobza and Jan Ml\v c\'ak},
     title = {Biquadratic spline smoothing mean values},
     journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
     volume = {33},
     year = {1994},
     pages = {51-61},
     zbl = {0851.41008},
     mrnumber = {1385746},
     language = {en},
     url = {http://dml.mathdoc.fr/item/120315}
}
Kobza, Jiří; Mlčák, Jan. Biquadratic spline smoothing mean values. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Volume 33 (1994) pp. 51-61. http://gdmltest.u-ga.fr/item/120315/

Kobza J. An algorithm for biparabolic spline, Appl. Math. 32 (1987), 5, 401-413. (1987) | MR 0909546 | Zbl 0635.65006

Kobza J.; Mlčák J. Biquadratic splines interpolating given mean-values, To appear in Appl. Math.

Kučera R. Natural and smoothing biquadratic spline, To appear.

Zavjalov J. S.; Kvasov B. I.; Mirosnicenko V. L. The methods of spline-functions, Nauka, Moscow, 1980, (in Russian). (1980) | MR 0614595